Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

August 20, 2014Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 20, 2014, 3:28 PM MDT for Teller County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 3:28 PM MDT (21:28 UTC)
Expired
Aug 20, 2014, 4:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1928 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

934 
WWUS85 KPUB 202128
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED AUG 20 2014
 
COZ081-084-085-202200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
328 PM MDT WED AUG 20 2014

...SPECIAL WEATHER STATEMENT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM OVER THE WALDO CANYON BURN SCAR...MOVING NORTHEAST AT 
20 MPH.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN .10 INCHES WILL BE POSSIBLE 
ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO 
CAUSE FLOODING.

LAT...LON 3886 10494 3894 10501 3899 10496 3898 10491
      3892 10484
TIME...MOT...LOC 2126Z 242DEG 18KT 3894 10484 

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:07 PM MDT, 21 minutes earlier.

Area forecast discussion, Aug 20, 3:07 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
307 PM MDT WED AUG 20 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 238 PM MDT WED AUG 20 2014

UPR LEVEL LOW IS SITTING ALONG THE SRN CA COAST TODAY AND IS
EXPECTED TO MOVE LITTLE IN THE NEXT 24 HOURS.  WV SATELLITE IMAGES
SHOWING DRIER AIR HAS WORKED IT WAY INTO WRN CO TODAY.  HRRR AND RAP
SHOWING MAINLY ISOLD PCPN COVERAGE THIS EVENING OVER WESTERN
PORTIONS OF THE FORECAST AREA...WITH ISOLATED TO SCT COVERAGE OVR
THE ERN MTS AND SERN PLAINS.  A WEAK BOUNDARY IS FORECAST TO MOVE
INTO THE PALMER DVD AREA EARLY THIS EVENING AND THEN WORK ITS WAY
SOUTH. THIS BOUNDARY MAY HELP KICK OFF ADDITIONAL CONVECTION.  THERE
COULD BE A FEW LINGERING SHOWERS OR TSTMS OVR THE SERN PLAINS...BUT
THINK THAT MOST OF THE PCPN SHOULD END BY 06Z.

ON THU...IT DOES NOT LOOK ALL THAT MOIST OVR THE FORECAST AREA.
PRECIPITABLE WATER VALUES OVR WRN AREAS ARE FORECAST TO BE SIMILAR
TO TODAY...WITH DRIER CONDITIONS OVR ERN AREAS.  AS A RESULT THE
FORECAST MODELS SHOW MAINLY ISOLD TO SCT POPS OVR THE MTNS IN THE
AFTERNOON HOURS...WITH POSSIBLY A FEW STORMS OVR THE LOWER
ELEVATIONS.  HIGH TEMPS FOR THU SHOULD BE AROUND AVERAGE IN THE HIGH
VALLEYS...WITH SLIGHTLY ABOVE NORMAL READINGS OVR THE SERN PLAINS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 238 PM MDT WED AUG 20 2014

NOT MUCH CHANGE TO THE FORECAST THINKING WITH THE GFS COMING INTO
LINE WITH THE ECMWF AND NAM SOLUTIONS. ENSEMBLES ARE STILL
DISPLAYING QUITE A BIT OF SPREAD BY EARLY NEXT WEEK...BUT
CONFIDENCE IS A HIGHER THAN IT WAS YESTERDAY IN A FORECAST
SOLUTION.

AN UPPER LEVEL DISTURBANCE OVER SOUTHERN CALIFORNIA IS FORECAST TO
EJECT NORTHEAST ACROSS COLORADO ON FRIDAY. EXPECT A FEW SHOWERS
AND THUNDERSTORMS TO BE ONGOING THURSDAY EVENING AND DISSIPATING
THROUGH MIDNIGHT OVER THE MOUNTAINS...WITH PERHAPS A FEW LINGERING
SHOWERS OVER THE PALMER DIVIDE INTO NORTHEAST COLORADO INTO EARLY
FRIDAY MORNING.

FRIDAY HAS THE POTENTIAL TO BE INTERESTING. THE UPPER DISTURBANCE
OVER ARIZONA WILL EJECT ACROSS COLORADO THROUGH FRIDAY EVENING.
MODELS QUICK TO ADVECT MOISTURE NORTH ACROSS COLORADO...AND SHEAR
LOOKS TO INCREASE TO AROUND 30 KTS OR SO BY THE AFTERNOON WITH
MODEST INSTABILITY. EXPECT SHOWER AND THUNDERSTORM DEVELOPMENT BY
MID MORNING FRIDAY ALONG THE CONTINENTAL DIVIDE...AND SPREADING
EAST INTO THE I-25 CORRIDOR BY EARLY IN THE AFTERNOON. MODEL QPF
FIELDS ARE INDICATING THAT HEAVY RAINFALL WILL BE
POSSIBLE...ESPECIALLY OVER THE MOUNTAINS AND LOCATIONS OVER THE
PALMER DIVIDE. FLASH FLOODING WILL BE POSSIBLE ON AREA BURN SCARS
AND FLOOD PRONE AREAS FRIDAY AFTERNOON AND EVENING. SOME STORMS
ACROSS THE PLAINS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY
OUTFLOW WINDS ALSO POSSIBLE. MODELS IN GOOD AGREEMENT WITH
THUNDERSTORMS SHIFTING EAST ACROSS THE PLAINS FRIDAY NIGHT WITH
ALL ACTIVITY EXITING INTO KANSAS BY SATURDAY MORNING.

SATURDAY WILL LIKELY BE A PRETTY QUIET DAY ACROSS SOUTHERN
COLORADO GIVEN SUBSIDENCE BEHIND THE DEPARTING UPPER SYSTEM. A
COUPLE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE OVER THE MOUNTAINS...BUT COVERAGE LOOKS TO BE
MINIMAL.

A BROAD TROUGH WILL PERSIST OVER THE WESTERN CONUS THROUGH THE
MIDDLE OF NEXT WEEK WITH A COUPLE OF MORE DISTURBANCES MOVING
ACROSS SOUTHERN COLORADO. THE NEXT ONE LOOKS TO MOVE ACROSS THE
REGION ON SUNDAY. THIS WILL BRING ANOTHER UPTICK IN SHOWER AND
THUNDERSTORM ACTIVITY ACROSS THE STATE...WITH ACTIVITY STARTING
OVER THE MOUNTAINS LATE SUNDAY MORNING AND SPREADING EAST THROUGH
THE AFTERNOON AND EVENING. IN ADDITION...A COLD FRONT WILL MOVE
SOUTH ACROSS THE PLAINS DURING THE AFTERNOON...TURNING LOW LEVEL
FLOW UPSLOPE...WHICH WILL LIKELY AID PRECIPITATION DEVELOPMENT
ACROSS THE PLAINS SUNDAY AFTERNOON AND EVENING.

MODELS A BIT DIFFERENT ON THE ARRIVAL OF THE NEXT DISTURBANCE
DROPPING ACROSS THE ROCKIES...WITH GFS HAS BEEN BRINGING IT
THROUGH MONDAY EVENING...WITH THE ECMWF IS A BIT SLOWER ON
TUESDAY. THIS WILL LIKELY LEAD TO ANOTHER ROUND OF DECENT
PRECIPITATION FOR THE MOUNTAINS...AND SPREADING EAST INTO THE
PLAINS SOMETIME IN THE MONDAY TO TUESDAY TIME FRAME. THIS SYSTEM
LOOKS TO BE ACCOMPANIED BY A STRONG COLD FRONT WHICH SHOULD HELP
THE PLAINS SEE ANOTHER SHOT FOR PRECIPITATION.  MOZLEY

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 238 PM MDT WED AUG 20 2014

VFR CONDITIONS ARE EXPECTED AT KCOS...KPUB AND KALS TONIGHT THROUGH
THURSDAY AFTERNOON.  SOME THUNDERSTORMS WILL BE POSSIBLE IN THE
VCNTY OF KCOS EARLY THIS EVENING...BUT MAY NOT MAKE IT INTO THE
VCNTY OF KPUB AND KALS.  THE MAIN THREATS WITH TSTMS WILL BE GUSTY
WINDS.  ON THURSDAY AFTERNOON SOME TSTMS ARE EXPECTED OVR THE HYR
TRRN AND ONE OR TWO COULD MAKE IT INTO THE VCNTY OF KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, Aug 20, 11:04 AM MDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1104 AM MDT WED AUG 20 2014

COZ058>089-093>099-211715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1104 AM MDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS
AFTERNOON AND EVENING. THE PRIMARY STORM THREATS TODAY WILL BE
LIGHTNING AND GUSTY WINDS. HOWEVER...A FEW STRONGER STORMS COULD
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL...WHICH COULD BE A
THREAT TO AREA BURN SCARS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH
DAY...WITH THUNDERSTORMS INCREASING IN COVERAGE THURSDAY NIGHT AND
FRIDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION.
THUNDERSTORMS WILL BECOME INCREASINGLY CAPABLE OF PRODUCING
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING...ESPECIALLY ON
FRIDAY.

FOCUS FOR THUNDERSTORMS WILL SHIFT TO THE SOUTHEAST MOUNTAINS AND
PLAINS FOR SUNDAY THROUGH EARLY NEXT WEEK AS A COLD FRONT MOVES
INTO THE REGION. THIS FRONT WILL BRING INCREASING LOW LEVEL
MOISTURE IN EASTERLY UPSLOPE FLOW. A FEW STORMS MAY BECOME STRONG
ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS...WITH HAIL TO NEAR 1
INCH IN DIAMETER AND WIND GUSTS TO AROUND 50 MPH POSSIBLE...ALONG
WITH LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 20, 1:15 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT WED AUG 20 2014

COZ081-084-085-201945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
115 PM MDT WED AUG 20 2014

...SPECIAL WEATHER STATEMENT...

AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CASCADE AND SOUTHERN PORTIONS OF THE WALDO CANYON
BURN SCAR. THIS STORM WAS MOVING NORTHEAST AROUND 5 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE... THE WALDO CANYON BURN SCAR...WESTERN
COLORADO SPRINGS...CASCADE AND CHIPITA PARK.

LAT...LON 3890 10499 3897 10500 3899 10495 3897 10489
      3892 10485 3887 10494
TIME...MOT...LOC 1913Z 219DEG 2KT 3888 10496

28
Special weather statement, Aug 20, 2:28 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT WED AUG 20 2014

COZ081-084-085-202100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
228 PM MDT WED AUG 20 2014

...SPECIAL WEATHER STATEMENT...

AT 223 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER THE NORTHERN PORTIONS OF THE WALDO CANYON BURN
SCAR...MOVING NORTHEAST AT 15 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE...
WALDO CANYON BURN SCAR.

LAT...LON 3886 10494 3896 10502 3900 10494 3891 10483
TIME...MOT...LOC 2023Z 246DEG 12KT 3896 10494

28
Special weather statement, Aug 20, 3:02 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT WED AUG 20 2014

COZ081-084-085-202130-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
302 PM MDT WED AUG 20 2014

...SPECIAL WEATHER STATEMENT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CASCADE...MOVING NORTHEAST AT 20 MPH.

RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR AS THIS STORM MOVES OVER THE AREA. IT IS NOT LIKELY
TO CAUSE FLOODING.

LOCATIONS IMPACTED INCLUDE... THE WALDO CANYON BURN SCAR...
GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE.

LAT...LON 3886 10494 3893 10502 3900 10496 3893 10483
TIME...MOT...LOC 2100Z 230DEG 19KT 3895 10490

28
Special weather statement, Aug 20, 3:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED AUG 20 2014

COZ081-084-085-202200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
328 PM MDT WED AUG 20 2014

...SPECIAL WEATHER STATEMENT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER THE WALDO CANYON BURN SCAR...MOVING NORTHEAST AT
20 MPH.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN .10 INCHES WILL BE POSSIBLE
ON THE WALDO CANYON BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO
CAUSE FLOODING.

LAT...LON 3886 10494 3894 10501 3899 10496 3898 10491
      3892 10484
TIME...MOT...LOC 2126Z 242DEG 18KT 3894 10484

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:09 PM MDTSpecial Weather StatementPUBTeller51 min
Aug 20, 1:15 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 20, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 20, 3:02 PM MDTSpecial Weather StatementPUBTeller28 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.